# SDR AALA202204282554

- Difficulty date: April 4, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A300*
- Aircraft serial: 7079
- Aircraft time: 16,669 hours, 6,482 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: M10748
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 21,195 hours, 8,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 SLIDE SAFETY PIN DOES NOT ALIGN AND SLIDE MUST BE DEPLOYED AND REPLACED. MAINTENANCE DEPLOYED AND REPLACED THE SLIDE AS REQUIRED.
